Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi I am having a seeming allergic reaction or hives.

Hi I am having a seeming allergic reaction or hives. No throat swelling or difficulty breathing. Just red, extremely itchy rash moving from inner thigh and waistband area to arm pits, collarbone then subsiding somewhat at initial sites but flaring up on hamstrings.
I have taken 25 mg of Diphendramine HCl but do not have anymore.
Can I take 180 mg of fexofenadine HCl? If so, how soon and how often?
Thu, 18 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello. I had my first ever allergic reaction on Sunday evening. I got hives and my face swelled up. I went to the hospital and the put me on a drip and injected me with all types of things. I have been prescribed prednisone and something else for allergic reactions. I was told to only really start today (Tuesday). The hives have spread and weirdly, my hands and feet are in agony whenever I use them. I am struggling to walk at the moment. I have no more swelling. I am a little worried that I am experiencing these symptom so long after my initial reaction.

doctor1 MD

about 4 months ago i started having an allergic reaction to something. I moved in with my friend who has a dog, and i started using nuvaring as birth control. those are the only 2 things i ve done differently. I have had dogs my whole life and lived with dogs before. I have also used birth control before just not this one. is it likely that one of these things is the cause. it is literally making me break out into hives/rash. and if so how can i treat it?

doctor1 MD

What can you do for a severe case of hives in adult male. Is there anything topical to sooth itching burning skin. Is there more that can be done beyond Benadryl and Prednisone. Could it be an allergic reaction to ibuprofen or the prednisone. Thank you

Loading Online Doctors....